# SDR 2008UALA05868

- Difficulty date: September 24, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 57,701 hours, 18,706 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Short
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN OVERHEATING.  FLT DIVERTED.  INTERNAL SHORT IN GALLEY OVEN.  REPLACED BOTH FORWARD GALLEY OVENS.  OPS CHECKED NORMAL.
